Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The theory of multiple implication and its application to the generalized problem of Epimenides


Author: H. B. Smith
Journal: Bull. Amer. Math. Soc. 35 (1929), 60-66
DOI: https://doi.org/10.1090/S0002-9904-1929-04693-7
MathSciNet review: 1561688
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04693-7